Find numerous Sexologists in India from the comfort of your home on Lybrate.com. You will find Sexologists with more than 30 years of experience on Lybrate.com. Find the best Sexologists online in Pune. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Submit a review for Dr. Machindranath BardeYour feedback matters!
My girlfriends vagina getting lose. Now 2 to 3 nos of fingers are able to go inside. So what is the medicine in which it can make tight as much as with out any side effect. Is there any medicine? Please suggest.
I ejaculate fast although I am only 28 . This problem started only six months ago. What should I do? Also what are names of lotions that help delay ejaculation? And are there any side effects to the performance of to my penis in tbe near or far future? Thank you.
I 17 year old female. I just want to ask about masturbation in girls, specifically girls of my age. Should I do that. And if can do, then what are the various ways of doing that. I have never done this before. So please tell me in detail about masturbation in girls if possible. Thanks.
If we sex without any protection does it necessary to take any tables to stop pregnancy? is pregnancy possible all the time without protection? Then what are the tablets and how to use the tablets? to stop pregnancy. Please advise.
I am suffering from premature ejaculation n less stamina of sex I can do only one time. Please suggest me medicine which increases my time n stamina of sex.
Sometimes, I have get suddenly starts sexual feelings, and after a minute, my penis is releasing a white liquid. It is very bad liquid like substance! They Happens always 2 or 3 times in month! Now what I do to stop releasing this liquid, please help me!
I'm interested in sex very well I always wants to sex someone continuously but that not to be happen.
Sildenafil (Viagra), whose function is to inhibit a substance called Phosphodiestarase-5 or PDE5 - was initially used only for the treatment of angina pectoris (a cardiovascular problem) and pulmonary hypertension. Incidentally, it was discovered that it could help the issue of erectile dysfunction too, and thus became hugely popular in the late 1990s. The little blue pill, as it was called, ruled more than 50% of the sexual dysfunction market for more than 15 years. However, as its popularity and usage increased, so did the scientific information about this drug, and now there is an increased speculation that it could be contributing to skin cancer, specifically melanoma. This is considered as one of the most dangerous forms of skin cancer and so the safety of Viagra sildenafil came into question.
Research has shown that users of Viagra sildenafil are at a higher risk for developing melanoma. There are reports stating that about 45 million men are at an increased risk of developing melanoma due to associated Viagra sildenafil use. The risk of developing melanoma was found to increase in men using ED drugs by 21%. Though there is no conclusive proof as yet that sildenafil is the cause, research is increasingly pointing out its role in melanoma. For example, PDE5 inhibitors (sildenafil, tadalafil, vardenafil) are known to promote melanin synthesis, which may exacerbate melanoma development.
The analysis of biochemical pathways of this correlation suggests that Viagra sildenafil triggers a special biochemical action involving the growth-stimulating cGMP (cyclic guanosine monophosphate (an intracellular signaling molecule) which in turn promotes the growth of malignant melanoma. In normal cases, the enzyme phosphodiesterase type 5 (PDE5) regulates the cGMP preventing any adverse cellular activity. Sildenafil inhibits the production of this enzyme, and potentiates a specific cGMP-related biochemical mechanism (called cGMP-cGKI pathway) , and thereby contributes to malignant melanoma. This has been proven to happen in mice and is yet to be proven in humans.
However, there are also reports which suggest that this does not happen due to Viagra sildenafil per se, but due to greater exposure to sun, which even otherwise increases the chances of skin cancer in general, and melanoma in particular. The countering theories also say that the population in which skin cancer was detected, comprised mostly of high income individuals who spent a significant amount of time holidaying on beaches and are not connected to the extensive use of Viagra per se.
Therefore, though there is a correlation that has been established, there is no definite proof that Viagra sildenafil causes skin cancer. It is however, advisable to use ED drugs after medical consultation. If a patient has a genetic predisposition to develop melanoma, it is advisable to seek medical advice before the use of ED drugs. Occasional use should not be harmful. Also, when going out in the sun, limiting exposure to direct sun and UV protection should be managed too.